On multiplicative difference sequence spaces and related dual properties


Kadak U.

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.35, no.3, pp.181-193, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.5269/bspm.v35i3.29182
  • Title of Journal : BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA
  • Page Numbers: pp.181-193

Abstract

The main purpose of the present article is to introduce the multiplicative difference sequence spaces of order m by defining the multiplicative difference operator Delta(m)(*)(x(k)) = x(k) x(k+1)(-m) x(k+2)((2m)) x(k+3)(-(3m)) x(k+4)((4m)) ... x(k+m)((-1)m) for all m, k is an element of N. By using the concept of multiplicative linearity some topological properties are investigated and determined their dual spaces via multiplicative infinite matrices.